Advertisement

Nonlinear Dynamics

, Volume 93, Issue 2, pp 385–393 | Cite as

Explicit criteria for exponential stability of nonlinear singular equations with delays

  • Pham Huu Anh Ngoc
Original Paper
  • 104 Downloads

Abstract

By a novel approach, we give some explicit criteria for global exponential stability of singular nonlinear differential equations with delays. An application to electrical networks containing lossless transmission lines is presented.

Keywords

Singular system Nonlinear differential equations with delays Exponential stability 

Mathematics Subject Classification

34K20 

Notes

Acknowledgements

The author would like to thank the anonymous reviewers for carefully reading the manuscript and some constructive suggestions. This work is supported by the Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant 101.01-2016.09.

References

  1. 1.
    Dai, L.: Singular Control Systems, Lecture Notes: in Control and Information Sciences, vol. 118 (1989)Google Scholar
  2. 2.
    Brayton, R.: Small signal stability criterion for electrical networks containing lossless transmission lines. IBM J. Res. Dev. 12, 431–440 (1968)CrossRefzbMATHGoogle Scholar
  3. 3.
    Brayton, R.: Nonlinear oscillations in a distributed network. Q. Appl. Math. 24, 289–301 (1967)CrossRefzbMATHGoogle Scholar
  4. 4.
    Jiemei, Z., Zhonghui, H.: Stability and passivity analysis for singular systems with time-varying delay. In: Proceedings of the 34th Chinese Control Conference, Hangzhou, China 294-298 (2015)Google Scholar
  5. 5.
    Fridman, E.: Stability of linear descriptor systems with delay: a Lyapunov-based approach. J. Math. Anal. Appl. 273, 24–44 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Halanay, A., Rasvan, V.: Stability radii for some propagation models. IMA J. Math. Control Inform. 14, 95–107 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Haidar, A., Boukas, E.K.: Exponential stability of singular systems with multiple time-varying delays. Automatica 45, 539–545 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Kolmanovskii, V.B., Myshkis, A.: Applied Theory of Functional Differential Equations. Kluwer, Dordrecht, the Netherlands (1996)zbMATHGoogle Scholar
  9. 9.
    Ngoc, P.H.A., Trinh, H.: Novel criteria for exponential stability of linear neutral time-varying differential systems. IEEE Trans. Autom. Control 61, 1590–1594 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Ngoc, P.H.A., Trinh, H.: Stability analysis of nonlinear neutral functional differential equations. SIAM J. Control Optim. 55, 3947–3968 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Niamsup, P., Phat, V.N.: A new result on finite-time control of singular linear time-delay systems. Appl. Math. Lett. 60, 1–7 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Phat, V.N., Sau, N.H.: On exponential stability of linear singular positive delayed systems. Appl. Math. Lett. 38, 67–72 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Slemrod, M.: Nonexistence of oscillations in a nonlinear distributed network. J. Math. Anal. Appl. 36, 22–40 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Wu, J., Lu, G., Wo, S., Xiao, X.: Exponential stability and stabilization for nonlinear descriptor systems with discrete and distributed delays. Int. J. Robust Nonlinear Control 23, 1393–1404 (2013)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media B.V., part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsVietnam National University-HCMC, International UniversityThu Duc District, SaigonVietnam

Personalised recommendations